... lose weight am I seeing that no matter how hard I try I am staying the exact same weight. On the pill some people lose or even gain could it be possible it's making me maintain mine??
11 Sep 2010
Highly likely that the pill is keeping you at a constant weight ... or not allowing you to lose weight, especially when you are trying so hard to lose it. If it is really bothersome please discuss it with your doctor next time.
I have heard in similar circumstances that the weight drops when patients stop taking that pill ... however, going on to another pill may bring about other side effects. So all these need to be weighed up.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started tamoxifen today for treatment of breast cancer. I managed to maintain my weight while
... undergoing chemo treatments. I'd like to lose another 10 to 15 pounds but now am worried about weight gain while on Tamoxifen. I'd like ...
2 answers • 27 Oct 2011
Ive always maintain a healthy weight and have never had a problem having an orgasm during sex... That too has changed.. Is it because I've been ...
2 answers • 9 Dec 2011
... hair loss, but lossing too much weight - want to take every 2 days so I can maintain a good weight for my age (68).
1 answer • 18 Jun 2013
I have been taking this medicine for many years. Whenever I stop, I slowly start to gain weight. Now I just take 2 mid day to help curb my appetite ...
1 answer • 18 Sep 2015